Moshe Shaked
Moshe Shaked
Verified email at math.arizona.edu
Title
Cited by
Cited by
Year
Stochastic orders
M Shaked, JG Shanthikumar
Springer Science & Business Media, 2007
60242007
Some concepts of negative dependence
HW Block, TH Savits, M Shaked
The Annals of Probability 10 (3), 765-772, 1982
3551982
Handbook of statistics. v. 16: Order statistics: theory and methods
N Balakrishnan, CR Rao
Amsterdam (Netherlands) North Holland, 1998
288*1998
Stochastic convexity and its applications
M Shaked, JG Shanthikumar
Advances in Applied Probability, 427-446, 1988
1941988
On mixtures from exponential families
M Shared
Journal of the Royal Statistical Society: Series B (Methodological) 42 (2 …, 1980
1761980
Cores of inventory centralization games
BC Hartman, M Dror, M Shaked
Games and Economic Behavior 31 (1), 26-49, 2000
1732000
Dispersive ordering of distributions
M Shaked
Journal of Applied Probability, 310-320, 1982
1701982
The newsvendor game has a nonempty core
A Müller, M Scarsini, M Shaked
Games and Economic Behavior 38 (1), 118-126, 2002
1542002
Two variability orders
M Shaked, JG Shanthikumar
Probability in the Engineering and Informational Sciences 12 (1), 1-23, 1998
1361998
Ordering conditional lifetimes of coherent systems
BE Khaledi, M Shaked
Journal of Statistical Planning and Inference 137 (4), 1173-1184, 2007
1322007
The s-convex orders among real random variables, with applications
M Denuit, C Lefevre, M Shaked
Mathematical Inequalities and Their Applications 1 (4), 585-613, 1998
1291998
A concept of positive dependence for exchangeable random variables
M Shaked
The Annals of Statistics 5 (3), 505-515, 1977
1271977
Multivariate phase-type distributions
D Assaf, NA Langberg, TH Savits, M Shaked
Operations Research 32 (3), 688-702, 1984
1251984
Multivariate imperfect repair
M Shaked, JG Shanthikumar
Operations Research 34 (3), 437-448, 1986
1241986
A family of concepts of dependence for bivariate distributions
M Shaked
Journal of the American Statistical Association 72 (359), 642-650, 1977
1241977
The total time on test transform and the excess wealth stochastic orders of distributions
SC Kochar, X Li, M Shaked
Advances in Applied Probability, 826-845, 2002
1222002
An economic model of scientific activity and truth acquisition
AI Goldman, M Shaked
Philosophical Studies 63 (1), 31-55, 1991
1211991
Supermodular stochastic orders and positive dependence of random vectors
M Shaked, JG Shanthikumar
Journal of Multivariate Analysis 61 (1), 86-101, 1997
1111997
Parametric stochastic convexity and concavity of stochastic processes
M Shaked, JG Shanthikumar
Annals of the Institute of Statistical Mathematics 42 (3), 509-531, 1990
1021990
Stochastic orders in reliability and risk
H Li, X Li
Honor of Professor Moshe Shaked. Springer, New York, 2013
972013
The system can't perform the operation now. Try again later.
Articles 1–20